RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 1999, том 5, страницы 57–60 (Mi ljm147)  

Cohomology of unitary and Sympletic groups

D. Yau

Massachusetts Institute of Technology

Аннотация: We compute the cohomology rings of $U(n)$ and $Sp(n)$ and of their Stiefel varieties by using the Serre spectral sequence. This approach is much simpler than the usual method, that of using the cell structures. The argument here also shows that the cohomology of $U(n)$ is built from those of $U(n-1)$ and $S^{n-1}$ through a fiber bundle; a similar result holds for $Sp(n)$.

Полный текст: PDF файл (103 kB)

Реферативные базы данных:
Язык публикации: английский

Образец цитирования: D. Yau, “Cohomology of unitary and Sympletic groups”, Lobachevskii J. Math., 5 (1999), 57–60

Цитирование в формате AMSBIB
\RBibitem{Yau99}
\by D.~Yau
\paper Cohomology of unitary and Sympletic groups
\jour Lobachevskii J. Math.
\yr 1999
\vol 5
\pages 57--60
\mathnet{http://mi.mathnet.ru/ljm147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1752308}
\zmath{https://zbmath.org/?q=an:0948.55016}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm147
  • http://mi.mathnet.ru/rus/ljm/v5/p57

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:589
    Полный текст:267
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020